Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Some remarks on Bach-flat manifolds with positive constant scalar curvature

Tom 155 / 2019

Hai-Ping Fu, Gao-Bo Xu, Yong-Qian Tao Colloquium Mathematicum 155 (2019), 187-196 MSC: Primary 53C20; Secondary 53C21. DOI: 10.4064/cm7358-2-2018 Opublikowany online: 9 November 2018

Streszczenie

We give some rigidity results for Bach-flat manifolds with positive constant scalar curvature under pointwise or integral pinching conditions which have the additional property of being sharp.

Autorzy

  • Hai-Ping FuDepartment of Mathematics
    Nanchang University
    330031 Nanchang, P.R. China
    e-mail
  • Gao-Bo XuDepartment of Mathematics
    Nanchang University
    330031 Nanchang, P.R. China
    e-mail
  • Yong-Qian TaoDepartment of Mathematics
    Nanchang University
    330031 Nanchang, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek